# SDR FDEA201810062804

- Difficulty date: October 6, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N523FE
- Make and model: Doug MD-11F
- Aircraft serial: 48479
- Aircraft time: 79,663 hours, 15,438 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: ACA3108501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE NR 3 AIR CONDITIONING COMPARTMENT AFT UPPER DOOR JAMB FOUND CRACKED AS MARKED. DOOR JAMB REPAIR PER SRM 53-20-15-2R FIGURE 201 REPAIR 3. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. REPAIR CLASSIFIED AS CATEGORY 'B'.
